# SDR DALA2019121707371

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 78,730 hours, 15,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Misinstalled
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RT WING SLIDE REPLACEMENT FOUND INFLATION TRIGGER INSTALLED INCORRECTLY AND REPLACED. SYSTEM OPERATION IS NORMAL.
